Results 1 to 7 of 7

Thread: ears ringing

  1. #1

    ears ringing

    Does anyone else experience ringing in their ears from coughing and using the vest?

  2. #2
    Deb
    Guest
    I have ringing but it is not from coughing or from the vest. It is from Tobramycin. I have almost total hearing loss in my left ear and while there are differing opinions the consensus is that this was caused by IV tobramycin. I no longer use this OR the nebulized TOBI. If you have or are using this drug you should get this checked out.

  3. #3
    Junior Member
    Join Date
    Jul 2014
    Posts
    23
    Some persons get relief form ears ringing by opening the eustachian tube that runs from the nose to the middle ear.Try yawning with mouth wide open so you feel the sides of the upper throat stretching. Some persons get relief from taking papain and bromelain enzymes. There are conditions of the ear that benefit from reducing salt intake. some information at www.grossaninstitute.com

  4. #4
    windex125
    Guest
    I have hearing loss as well from tobi and gentamcin I used to inhale both of these in the early 90's, did not even know I was losing my hearing till I started answering questions with answers that made no sense and my sisters wld look at me and just start laughing. Needless to say I finally got it ckd out and was fitted for hearing aids as I had lost hearing in both ears 30-40% but I got the ringing years later know as tinitius (probably spelt wrong) I have a bad habit of not reading side effects of meds and many years ago this printed information that we now get was not stapled to every prescription you picked up.So I have not used these drugs either for years. But also just had another bad side effect effect my pancreas I was always PS this May I was on dioxcylin over a year well guess what it caused problem and now for the first time I am using enzymes. Spent 2 wks in hospital as well as the pain was terrible. You think I wld of learned my lesson? Again I did not read possible side effects. So I shd practice what I preach and read those side effects all the time, we all shd. Good luck. Pat-CF/59

  5. #5
    Thank you for your responses. I am sorry you have had bad side effects with the meds which led to loss. I have not tolerated IV Tobra for years and tried Tobi twice with the same side effect: numbness. I have been on Cayston for two years, I am really hoping it is not from that. Waiting to hear back from clinic. I got adjusted at the chiropractor today, so hoping it will bring some relief. I' ll check out those other suggestions & website. And, yes we should read our labels and warnings on the bottle!! Thank you again.

  6. #6
    Junior Member
    Join Date
    Jul 2014
    Posts
    23
    If your tinnitus is bothering you, often outside music helps to distract from the sound. Since you are using a hearing aid, the newer hearing aids have masking devices that may reduce tinnitus symptoms.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •